# SDR MASA200601911

- Difficulty date: July 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 9,103 hours, 6,028 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 847
- Condition: Malfunctioned
- Location: Spoiler/Stab
- Part time: 3,455 hours, 2,246 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7110 MCI - SPOILER/STABILIZER FAULT.  MX PLACED SYSTEM ON DEFERRAL.  MX R/R SSCU NR 1.
